m+Medelevator.RU
← Поиск публикаций
[Rinsho ketsueki] The Japanese journal of clinical hematology · 2026

[Gastric intramural hematoma during treatment with aspirin and anagrelide in a patient with essential thrombocythemia].

СтатьяКлинический случайАннотация на английскомНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Takagi Atsuhiro, Mukai Satoru, Umakoshi Akihiro, Rikitake Junpei, Nakai Ritsuko, Nakamura Masahisa, Hatanaka Kazuo

Аннотация

A 62-year-old man was diagnosed with JAK2 mutation positive essential thrombocythemia (ET) after developing cerebral infarction. He was treated with anagrelide and aspirin, with anagrelide increased to 5.5 mg/day, but platelet count remained around 700,000/µl. In July 2024, he presented to the emergency department with abdominal pain and vomiting. CT angiography showed a large gastric intramural hematoma as well as pseudoaneurysm from the right gastroepiploic artery. Following transcatheter arterial embolization, his symptoms improved, the hematoma decreased in size, and his condition stabilized. Gastric intramural hematoma is an extremely rare condition, often secondary to factors like anticoagulant therapy. Reports of cases diagnosed after resection of a suspected tumor highlight the importance of accurate diagnosis. Although thrombosis prevention is crucial in ET, anagrelide is associated with a higher risk of bleeding events than other therapies. To our knowledge, this is the first reported case of gastric intramural hematoma associated with ET and anagrelide.

Предметные рубрики MeSH